# SDR AALA20110907TUL04

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141105
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR CENTER OF EXTERIOR SKIN BETWEEN NUMBER 4 AND 5 BEAM HAS SKIN DAMAGED AT 4 PLACES.  REMOVED AND REPLACED OUTER DOOR SKIN PER ESO 80174.
